Join Evolutionary Forums


esarms.com
puritysourcelabs.ru
needtobuildmuslce.com
sarms1.com
bannednutrition.com
Page 4 of 5 FirstFirst ... 2345 LastLast
Results 31 to 40 of 41

Thread: ESARMs - 12 Weeks Bulking Stack

  1. #31
    Moderator dylangemelli's Avatar
    Join Date
    Jul 2013
    Posts
    21,881
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    So youve been on hcg for a year as well?

  2. #32
    Beginner Brother
    Join Date
    Dec 2018
    Posts
    47
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by Ithad2bejazz View Post
    Hmmm... your getting this from Esarms sarms you think? Iíd get bloodwork ASAP and if your estrogen is up maybe you should contact Esarms customer service and ask them to send you new stuff... seems weird for that to happen if youíve Been on TRT and never had gunk issues until adding Esarms products
    Yes, I'm using ESARMs. Is it possible, have you had this with their products?

  3. #33
    Moderator dylangemelli's Avatar
    Join Date
    Jul 2013
    Posts
    21,881
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by Naveed.Muhammad View Post
    Yes, I'm using ESARMs. Is it possible, have you had this with their products?
    There has not been ONE issue with estrogen with them dude

  4. #34
    Moderator dylangemelli's Avatar
    Join Date
    Jul 2013
    Posts
    21,881
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    How much m1 mk are u taking? Have you checked your test levels too?

  5. #35
    Beginner Brother
    Join Date
    Dec 2018
    Posts
    47
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by dylangemelli View Post
    So youve been on hcg for a year as well?
    Yes, that's pretty standard TRT/HRT method, right?

  6. #36
    Moderator dylangemelli's Avatar
    Join Date
    Jul 2013
    Posts
    21,881
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by Naveed.Muhammad View Post
    Yes, that's pretty standard TRT/HRT method, right?
    No not really. So hcg can increase estrogen and if m1 mk is increasing test a lot it could also contribute if your dosing too high. Im trying to get all the facts to piece together the cause. Ling term hcg use is not a good thing. Get test levels and estrogen checked.

  7. #37
    Proficient Brother Ithad2bejazz's Avatar
    Join Date
    Sep 2019
    Location
    New England Area, USA
    Posts
    92
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by Naveed.Muhammad View Post
    Yes, I'm using ESARMs. Is it possible, have you had this with their products?
    No bro. Esarms stuff never done anything like that. Thatís why Iím saying this is super interesting that your thinking it could be gunk from esarms stuff.

  8. #38
    Advanced Cyborg Brother awm1981's Avatar
    Join Date
    May 2016
    Posts
    3,212
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by Naveed.Muhammad View Post
    Yes, I'm using ESARMs. Is it possible, have you had this with their products?
    So dude anything is possible but if you are taking a laundry list of other stuff with your sarms its impossible to guess what it could be especially without bloodwork.

    I have used esarms zero issues as have a lot of other members here so first you need to figure out bloodwork like Dylan and others have said. Also try dropping the sarms and see if that makes the sides go away?

    Dunno dude but those def dont sound like sarms sides.

  9. #39
    Moderator dylangemelli's Avatar
    Join Date
    Jul 2013
    Posts
    21,881
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    there's a lot of possibilities here as ive pointed out... however unless your just running sarms alone and then this happens, you cant put the blame there like that... you have test and hcg, along with m1 mk being used here.. test and hcg all convert to estrogen... m1 mk can spike test levels significantly, which could be an issue when using the other two as well... not to mention there was a gyno issue in the past, that was controlled with novladex, which is only going to suppress estrogen and not actually fix it, leaving the possibility for it to come back again with a rebound effect... granted, its been a while since there was an issue, but nonetheless, theres still a lot of other things there

  10. #40
    Beginner Brother
    Join Date
    Dec 2018
    Posts
    47
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by dylangemelli View Post
    there's a lot of possibilities here as ive pointed out... however unless your just running sarms alone and then this happens, you cant put the blame there like that... you have test and hcg, along with m1 mk being used here.. test and hcg all convert to estrogen... m1 mk can spike test levels significantly, which could be an issue when using the other two as well... not to mention there was a gyno issue in the past, that was controlled with novladex, which is only going to suppress estrogen and not actually fix it, leaving the possibility for it to come back again with a rebound effect... granted, its been a while since there was an issue, but nonetheless, theres still a lot of other things there
    Thanks DG and thanks everyone else. DG you're right there are a lot of factors here and to answer your question DG I'm only taking 4 caps of M1MK because per ESARMs protocol I started with 3 and adding one cap every other week. So here are a few options I'm considering but before that I want to make it clear that I'm NOT blaming ESARMs for this, I was merely curios to find out if SARMs in general can give you gyno.

    1. Stop TRT right away and continue with SARMs
    2. Readjust my Test dose which is very low anyway and stop HCG but I'm worried my balls will shrink!
    3. Increase the AI dose and add tamoxifen again.

    What do you guys think? I still need to get my blood work done, just been crazy busy with work and family!

Page 4 of 5 FirstFirst ... 2345 LastLast

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •